Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 103, NWS Cheyenne, WY

June 19, 2018Laramie County, Wyoming; Banner County, Kimball County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 19, 2018, 4:38 PM MDT for Laramie County, Wyoming; Banner County, Kimball County, Nebraska. It was in force for 52 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2018, 4:38 PM MDT (22:38 UTC)
Expired
Jun 19, 2018, 5:30 PM MDT
In force
52 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Banner County, NE, Kimball County, NE, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 53 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:08 PM MDTHAIL 16 S Bushnell, NESHERIFF DEPARTMENT OF KIMBALL COUNTY REPORTED QUARTER SIZED HAIL AS RELAYED BY AN EMERGENCY MANAGER OFFICER.
Jun 19, 5:08 PM MDTHAIL 2.58 S Bushnell, NEPUBLIC PICTURE REPORT ON SOCIAL MEDIA OF LARGER THEN HEN EGG TO NEAR TENNIS BALL SIZED HAIL SOUTH OF BUSHNELL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.6 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

794 
WUUS55 KCYS 192238
SVRCYS
NEC007-105-WYC021-192330-
/O.NEW.KCYS.SV.W.0103.180619T2238Z-180619T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
438 PM MDT TUE JUN 19 2018

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Western Kimball County in the Panhandle of Nebraska...
  Southwestern Banner County in the Panhandle of Nebraska...
  Southeastern Laramie County in southeastern Wyoming...

* Until 530 PM MDT.

* At 438 PM MDT, severe thunderstorms were located along a line
  extending from near Albin to 10 miles northeast of Burns to 7 miles
  northwest of Pine Bluffs to 6 miles west of Carpenter, moving east
  at 25 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Pine Bluffs, Burns, Albin, Oliver Campground, Oliver Reservoir and
  Bushnell.

This includes the following highways...
 Interstate 80 in Wyoming between mile markers 384 and 402.
 Interstate 80 in Nebraska between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4109 10451 4127 10425 4141 10420 4143 10368
      4115 10378 4104 10398 4106 10446
TIME...MOT...LOC 2238Z 286DEG 23KT 4139 10412 4125 10416 4122 10419
4105 10445

HAIL...1.25IN
WIND...60MPH
 
$$

Cox
4 follow-up statements
387 
WWUS55 KCYS 192250
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
450 PM MDT TUE JUN 19 2018

NEC007-105-WYC021-192330-
/O.CON.KCYS.SV.W.0103.000000T0000Z-180619T2330Z/
Kimball NE-Banner NE-Laramie WY-
450 PM MDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR WESTERN KIMBALL...SOUTH CENTRAL BANNER AND SOUTHEASTERN LARAMIE
COUNTIES...

At 450 PM MDT, severe thunderstorms were located along a line
extending from near Albin to 12 miles west of Oliver Campground to
Pine Bluffs to Carpenter, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Pine Bluffs, Oliver Campground, Oliver Reservoir and Bushnell. 

This includes the following highways...
 Interstate 80 in Wyoming between mile markers 393 and 402.
 Interstate 80 in Nebraska between mile markers 1 and 15.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4109 10429 4124 10417 4138 10412 4143 10368
      4115 10378 4105 10397 4108 10425
TIME...MOT...LOC 2250Z 286DEG 23KT 4137 10402 4123 10407 4120 10410
4103 10436

HAIL...1.25IN
WIND...60MPH
 
$$

Cox
207 
WWUS55 KCYS 192304
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
504 PM MDT TUE JUN 19 2018

NEC007-WYC021-192314-
/O.CAN.KCYS.SV.W.0103.000000T0000Z-180619T2330Z/
Banner NE-Laramie WY-
504 PM MDT TUE JUN 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BANNER AND
SOUTHEASTERN LARAMIE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4106 10405 4132 10405 4131 10373 4115 10378
      4105 10397
TIME...MOT...LOC 2304Z 285DEG 28KT 4127 10391 4117 10389 4107 10400 

$$

NEC105-192330-
/O.CON.KCYS.SV.W.0103.000000T0000Z-180619T2330Z/
Kimball NE-
504 PM MDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN KIMBALL COUNTY...

At 504 PM MDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Oliver Reservoir to near Oliver
Campground to near Panorama Point, moving east at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Oliver Reservoir, Oliver Campground and Bushnell. 

This includes Interstate 80 in Nebraska between mile markers 1 and
15.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4106 10405 4132 10405 4131 10373 4115 10378
      4105 10397
TIME...MOT...LOC 2304Z 285DEG 28KT 4127 10391 4117 10389 4107 10400 

HAIL...1.75IN
WIND...60MPH
 
$$

Cox
474 
WWUS55 KCYS 192315
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
515 PM MDT TUE JUN 19 2018

NEC105-192330-
/O.CON.KCYS.SV.W.0103.000000T0000Z-180619T2330Z/
Kimball NE-
515 PM MDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR SOUTHWESTERN KIMBALL COUNTY...

At 515 PM MDT, severe thunderstorms were located along a line
extending from near Oliver Campground to near Oliver Reservoir to
near Panorama Point, moving east at 25 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oliver Reservoir, Oliver Campground and Bushnell. 

This includes Interstate 80 in Nebraska between mile markers 8 and
15.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4110 10396 4129 10387 4127 10374 4115 10378
      4107 10394
TIME...MOT...LOC 2315Z 286DEG 23KT 4126 10384 4116 10382 4106 10393 

HAIL...1.25IN
WIND...60MPH
 
$$

Cox
091 
WWUS55 KCYS 192326
SVSCYS

Severe Weather Statement
National Weather Service Cheyenne WY
526 PM MDT TUE JUN 19 2018

NEC105-192335-
/O.EXP.KCYS.SV.W.0103.000000T0000Z-180619T2330Z/
Kimball NE-
526 PM MDT TUE JUN 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIMBALL COUNTY
WILL EXPIRE AT 530 PM MDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

LAT...LON 4110 10396 4129 10387 4127 10374 4115 10378
      4107 10394
TIME...MOT...LOC 2325Z 286DEG 23KT 4125 10379 4115 10377 4105 10388 

$$

Cox

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 12:56 PM MDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 19, 12:56 PM MDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
1256 PM MDT Tue Jun 19 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 1241 PM MDT Tue Jun 19 2018

Severe Thunderstorms are developing along the laramie range and
north this afternoon and evening. CAPE near 1500 j/kg and
bulk shear near 45-50 kts should favor organized severe storms
capable of large hail and damaging winds. A tornado threat may
develop later this evening over portions of western Nebraska if
storms can remain discrete. Most model solutions however, show a
line of storms which would limit this potential. Heavy rainfall is
also expected from these storms over northeastern Wyoming and
northwest nebraska. QPF values over 1 inch are expected by
Wednesday evening. The Flash Flood watch in effect until 00z
Thursday will continue as the threat for flash flooding continues
to be significant.

Temperatures will remain cooler on Wednesday as a cold front
moves through the area. Daytime high temperatures will be in the
middle 60s. Skies will begin to clear Wednesday night as drier air
moves in and northwest flow aloft develops.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 1241 PM MDT Tue Jun 19 2018

A temporary reprieve from the moist and cool weather will develop
Thursday and Friday. Daytime high temperatures will surge back
into the middle 70s to low 80s. A few showers and thunderstorms
are expected Friday afternoon as a shortwave trough moves through,
Overall, coverage will be much less than the last several days
have seen. Beginning Saturday another active pattern will develop
and continue through early next week as a large upper level low
develops and moves through the area. Ample moisture and cold
temperatures aloft will yield plenty of instability for
thunderstorms. Sunday, the potential for severe weather returns
as the main brunt of the upper low swings through. This will be A
day to watch as the ingredients for severe weather are all in
place.

Things will continue to be wet Monday and tuesday before a
shortwave ridge finally shuts off the active weather. Temperatures
should begin to climb through the middle of the week back to near
seasonal normals.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1143 AM MDT Tue Jun 19 2018

Latest radar loop was showing a broken line of convection
starting to develop across western Carbon county. This convection
will continue to spread east during the course of the afternoon.
Some bands of convection may also develop ahead of this and create
periods of heavy rainfall during the afternoon. Not confident
that these storms will be supercellular but they will have the
potential to produce some gusty winds up to 40kts and penny to
quarter size hail. The clusters of convection should exit the
Wyoming TAF sites by 00z and Nebraska TAF sites by 02z or 03z.
Afterwards IFR ceilings will develop once again behind the
frontal boundary as it shifts south into Colorado.

&&

.FIRE WEATHER...
Issued at 1241 PM MDT Tue Jun 19 2018

Numerous showers and thunderstorms are expected today and
tomorrow which should keep fire weather concerns low. Afternoon RH
should be well above 30% keeping fuels wet and fire potential
low. A change in weather pattern Thursday and Friday will see
brief drying before more rain develops for the weekend.

&&

.HYDROLOGY...
Issued at 1241 PM MDT Tue Jun 19 2018

No major changes to the previous Hydro section. heavy rain is
expected to develop this afternoon and evening. The Flash Flood
Watch will continue until 6 pm Wednesday evening.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Flash Flood Watch through Wednesday afternoon for WYZ101-102-107-
     108.

NE...Flash Flood Watch through Wednesday afternoon for NEZ002-003-019-
     095-096.

&&

SHORT TERM...LYONS
LONG TERM...LYONS
AVIATION...REC
FIRE WEATHER...LYONS
HYDROLOGY...LYONS
Hazardous weather outlook, Jun 19, 4:10 PM MDT, 28 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
410 PM MDT Tue Jun 19 2018

NEZ002-003-019>021-054-055-095-096-WYZ101>119-202215-
Dawes-Box Butte-Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-
North Sioux-South Sioux-Converse County Lower Elevations-
Niobrara County-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
East Platte County-Goshen County-Central Carbon County-
North Snowy Range Foothills-Southwest Carbon County-
Sierra Madre Range-Upper North Platte River Basin-Snowy Range-
Laramie Valley-South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
410 PM MDT Tue Jun 19 2018

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming...south central Wyoming and
southeast Wyoming.

.DAY ONE...TONIGHT

Scattered to numerous thunderstorms expected across a large part
of southeast Wyoming and the western Nebraska Panhandle for the
remainder of the afternoon into the evening. Some storms could be
severe, especially along and east of the Laramie Range. Large
hail, damaging winds, and heavy rain are the primary hazards.
Localized flash flooding is also possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Scattered to numerous showers and thunderstorms are expected once
again on Wednesday. Severe weather is not expected. Unsettled
weather conditions may return for the weekend.

.Spotter information statement...

Spotters are activated and request for any storm and precipitation
reports are needed.

WM

In the hours before

Local storm report, Jun 19, 1:48 PM MDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
148 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             12 N CHEYENNE           43.00N 103.00W
06/19/2018  E0.75 INCH       SAHNNON            SD   TRAINED SPOTTER

            HAIL WAS REPORTED AS DIME SIZE.

&&

DDEAL
Local storm report, Jun 19, 2:35 PM MDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
235 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             7 SSE WHITAKER          41.32N 104.82W
06/19/2018  E0.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            HAIL WAS REPORTED AS DIME SIZE.

&&

CW
Local storm report, Jun 19, 2:57 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
257 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TORNADO          25 N CHEYENNE           41.51N 104.79W
06/19/2018                   LARAMIE            WY   911 CALL CENTER

            PUBLIC REPORT OF A SMALL TORNADO 1/2 MILE TO THE WEST OF
            INTERSTATE 25.

0254 PM     TORNADO          25 N CHEYENNE           41.51N 104.79W
06/19/2018                   LARAMIE            WY   911 CALL CENTER

            PUBLIC REPORT OF A SMALL TORNADO 1/2 MILE TO THE WEST OF
            INTERSTATE 25 AT MILE MARKER 34.

&&

ALYONS
Local storm report, Jun 19, 4:09 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
409 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             4 NW CHEYENNE           41.19N 104.85W
06/19/2018  M1.00 INCH       LARAMIE            WY   NWS EMPLOYEE

            DURATION 5 MINUTES

&&

ALYONS
Local storm report, Jun 19, 4:10 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
410 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             5 NW CHEYENNE           41.20N 104.86W
06/19/2018  M1.00 INCH       LARAMIE            WY   PUBLIC

            QUARTER SIZED HAIL REPORTED BY PUBLIC 5 MILES NW OF
            CHEYENNE.

&&

CW
Local storm report, Jun 19, 4:15 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
415 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             4 ESE NORTH CHEYENNE    41.20N 104.71W
06/19/2018  M0.25 INCH       LARAMIE            WY   TRAINED SPOTTER

&&

WM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:33 PM MDTSpecial Weather StatementCYSGoshen42 min
Jun 18, 6:44 PM MDTSpecial Weather StatementCYSConverse46 min
Jun 18, 6:48 PM MDTSevere Thunderstorm WarningCYSGoshen, Laramie42 min
Jun 18, 7:30 PM MDTSpecial Weather StatementCYSLaramie45 min
Jun 19, 4:20 AM MDTSpecial Weather StatementCYSNiobrara40 min
Jun 19, 5:22 AM MDTSpecial Weather StatementCYS38 min
Jun 19, 7:17 AM MDTSpecial Weather StatementCYS43 min
Jun 19, 7:40 AM MDTSpecial Weather StatementCYSNiobrara35 min
Jun 19, 7:44 AM MDTSpecial Weather StatementCYSConverse46 min
Jun 19, 8:14 AM MDTSpecial Weather StatementCYSNiobrara46 min
Jun 19, 8:27 AM MDTSpecial Weather StatementCYSConverse48 min
Jun 19, 9:17 AM MDTSpecial Weather StatementCYSNiobrara43 min
Jun 19, 11:42 AM MDTSpecial Weather StatementCYS48 min
Jun 19, 12:00 PM MDTSevere Thunderstorm WarningCYSCarbon45 min
Jun 19, 12:52 PM MDTSpecial Weather StatementCYSAlbany53 min
Jun 19, 12:58 PM MDTSpecial Weather StatementCYS47 min
Jun 19, 1:03 PM MDTSpecial Weather StatementCYSLaramie42 min
Jun 19, 1:10 PM MDTSpecial Weather StatementCYSPlatte50 min
Jun 19, 1:24 PM MDTSevere Thunderstorm WarningCYSLaramie, Platte34 min
Jun 19, 1:38 PM MDTTornado WarningCYSAlbany37 min
Jun 19, 2:01 PM MDTTornado WarningCYSAlbany, Laramie, Platte44 min
Jun 19, 2:30 PM MDTTornado Warning Tornado observedCYSPlatte17 min
Jun 19, 2:42 PM MDTTornado WarningCYSGoshen, Laramie, Platte48 min
Jun 19, 3:20 PM MDTSevere Thunderstorm WarningCYSLaramie40 min
Jun 19, 3:29 PM MDTSevere Thunderstorm WarningCYSLaramie61 min
Jun 19, 3:41 PM MDTSevere Thunderstorm WarningCYSLaramie49 min
Jun 19, 4:07 PM MDTSevere Thunderstorm WarningCYSLaramie38 min
Jun 18, 8:50 PM MDTSpecial Weather StatementCYSCheyenne55 min
Jun 19, 5:13 PM MDTSevere Thunderstorm WarningCYSKimball47 min
Jun 19, 5:57 PM MDTSpecial Weather StatementCYSCheyenne48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2018Severe Thunderstorm Warnings in Wyoming, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.